Volume 9, issue 4 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Permutative categories, multicategories and algebraic $K$–theory

A D Elmendorf and M A Mandell

Algebraic & Geometric Topology 9 (2009) 2391–2441
Bibliography
1 M Barr, C Wells, Toposes, triples and theories, Repr. Theory Appl. Categ. (2005) MR2178101
2 J M Boardman, R M Vogt, Homotopy invariant algebraic structures on topological spaces, 347, Springer (1973) MR0420609
3 F Borceux, Handbook of categorical algebra. 2. Categories and structures, 51, Cambridge Univ. Press (1994) MR1313497
4 B Day, On closed categories of functors, from: "Reports of the Midwest Category Seminar, IV", Lecture Notes in Math. 137, Springer (1970) 1 MR0272852
5 G Dunn, En–monoidal categories and their group completions, J. Pure Appl. Algebra 95 (1994) 27 MR1289117
6 A D Elmendorf, I Kriz, M A Mandell, J P May, Rings, modules, and algebras in stable homotopy theory, 47, Amer. Math. Soc. (1997) MR1417719
7 A D Elmendorf, M A Mandell, Rings, modules, and algebras in infinite loop space theory, Adv. Math. 205 (2006) 163 MR2254311
8 J Lambek, Deductive systems and categories. II. Standard constructions and closed categories, from: "Category Theory, Homology Theory and their Applications, I (Battelle Institute Conference, Seattle, Wash., 1968, Vol. One)", Springer (1969) 76 MR0242637
9 T Leinster, Higher operads, higher categories, 298, Cambridge Univ. Press (2004) MR2094071
10 S MacLane, Categories for the working mathematician, 5, Springer (1971) MR0354798
11 J P May, The geometry of iterated loop spaces, 271, Springer (1972) MR0420610
12 J P May, R Thomason, The uniqueness of infinite loop space machines, Topology 17 (1978) 205 MR508885
13 I Moerdijk, I Weiss, Dendroidal sets, Algebr. Geom. Topol. 7 (2007) 1441 MR2366165